# SDR AWXA200601576

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON THE L-2 INNER CHORD, BS 950 - BS 993, LBL 45 - LBL 57, WL 208 - WL 208.5.  CORROSION IS OUT OF LIMITS IAW B737-300, SRM 53-60-15-IAI, FIG 101.  REMOVED AND REPLACED L-2 INNER CHORD IAW B737-300, SRM 51-40-02-06, FIGS 3, 8, AND 12.
